# SDR ASOA201708211857

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 CORRODED FWD SIDE BETWEEN STINGERS 25L-25R.   REPAIRED THE FRAME IAW EC/TC REO 670-53-21-799-02, AND REO 670-53-21-799-02.
